| Catalog Number |
306616 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd safetyglide¿ needle there was a clog.There was no report of patient impact.The following information was provided by the initial reporter: product concern: needles are blocked can't push through.
Additional Manufacturer Narrative
H3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary no samples or photos received by our quality team for evaluation.A device history record review was completed for provided batch number 2188470.According to the sampling plan applied for product performance, this batch was accepted and released without defects being noted during the final assembly or visual inspections.Additional device histories were reviewed for each lot of needles used in the manufacturing of this batch.During the history review, one lot was identified as having suffered from clogged needles due to silicone.It could be possible some samples are escapes from the incident that occurred during production.Corrective and preventative actions have been implemented.Several quality initiatives have been implemented on our manufacturing line to ensure that the needle lubricant application is properly applied during the manufacturing process.Additionally, a monitoring program is also in place to verify the needle lubricant is applied uniformly to the needle.
Event or Problem Description
It was reported while using bd safety glide¿ needle there was a clog.There was no report of patient impact.The following information was provided by the initial reporter: product concern: needles are blocked can't push through.